# SDR R61A2021100800797

- Difficulty date: October 6, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 34,245 hours, 26,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE PHOTOLUMINESCENT FLOOR PATH MARKINGS CRACKED OR BUSTED. R&R PHOTOLUMINESCENT FLOOR PATCH.
